# SDR MASA200501063

- Difficulty date: December 20, 2005
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 4,888 hours, 3,464 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Fire
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

F/O'S SIDE FLOOD LIGHT WIRING FIRE.  MAINTENANCE REMOVED AND REPLACED FLOOD LIGHT ASSEMBLY, OPS CHECKED GOOD.
